Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 244, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 30, 2010, 8:45 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2010, 8:45 PM CDT (01:45 UTC)
- Expired
- Jul 30, 2010, 9:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, MO, Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 8:47 PM CDT | FUNNEL CLOUD | 3 S Missouri City, MO | ABULENCE CREW AT 291/210 INTERSECTION OBSERVED FUNNEL CLOUD TO THE NORTHEAST |
| Jul 30, 8:59 PM CDT | FUNNEL CLOUD | 3 S Missouri City, MO | ABULENCE CREW AT 291/210 INTERSECTION OBSERVED FUNNEL CLOUD TO THE NORTHEAST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1508 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
043
WUUS53 KEAX 310145
SVREAX
MOC047-095-177-310215-
/O.NEW.KEAX.SV.W.0244.100731T0145Z-100731T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT FRI JUL 30 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MISSOURI CITY...OR 6 MILES
NORTHEAST OF COURTNEY...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUCKNER...SIBLEY...ORRICK...LEVASY...FLEMING AND CAMDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
LAT...LON 3915 9439 3933 9422 3922 9397 3920 9399
3919 9405 3915 9404 3914 9405 3914 9407
3914 9411 3906 9411 3900 9417
TIME...MOT...LOC 0145Z 300DEG 27KT 3920 9429
WIND...HAIL 60MPH <.75IN
$$
SF3 follow-up statements
182
WWUS53 KEAX 310158
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 PM CDT FRI JUL 30 2010
MOC047-095-177-310215-
/O.CON.KEAX.SV.W.0244.000000T0000Z-100731T0215Z/
JACKSON MO-CLAY MO-RAY MO-
858 PM CDT FRI JUL 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
RAY...EAST CENTRAL CLAY AND NORTHEASTERN JACKSON COUNTIES UNTIL 915
PM CDT...
AT 850 PM CDT...TRAINED SPOTTERS ARE REPORTING NUMEROUS FUNNEL CLOUDS ALONG THE
LEADING EDGE OF A SEVERE THUNDERSTORM LOCATED NEAR SIBLEY...OR NEAR
BUCKNER...MOVING SOUTHEAST AT 35 MPH. THIS STORM ALSO IS CAPABLE
OF PRODUCING WINDS UP TO 60 MPH.
LOCATIONS IMPACTED INCLUDE...
LEVASY...FLEMING AND CAMDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN ADDITION TO WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY LIKELY...FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS
STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO
PROPERTY.
IN ADDITION DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING.
&&
LAT...LON 3914 9438 3932 9421 3922 9397 3920 9399
3920 9400 3919 9405 3915 9404 3914 9406
3914 9411 3905 9412 3900 9417
TIME...MOT...LOC 0154Z 299DEG 32KT 3915 9417
WIND...HAIL 60MPH <.75IN
$$
SF246
WWUS53 KEAX 310209
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 PM CDT FRI JUL 30 2010
MOC047-310217-
/O.CAN.KEAX.SV.W.0244.000000T0000Z-100731T0215Z/
CLAY MO-
909 PM CDT FRI JUL 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA.
LAT...LON 3908 9430 3930 9415 3922 9397 3920 9399
3920 9400 3919 9405 3915 9404 3914 9406
3914 9411 3905 9412 3900 9417
TIME...MOT...LOC 0207Z 299DEG 32KT 3909 9404
$$
MOC095-177-310215-
/O.CON.KEAX.SV.W.0244.000000T0000Z-100731T0215Z/
JACKSON MO-RAY MO-
909 PM CDT FRI JUL 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
RAY AND NORTHEASTERN JACKSON COUNTIES UNTIL 915 PM CDT...
AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR LEVASY...OR 6 MILES EAST OF
BUCKNER...MOVING SOUTHEAST AT 35 MPH.
IN ADDITION...NUMEROUS REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED
IN ASSOCIATION WITH THIS STORM.
LOCATIONS INCLUDE...BUCKNER AND ORRICK.
LAT...LON 3908 9430 3930 9415 3922 9397 3920 9399
3920 9400 3919 9405 3915 9404 3914 9406
3914 9411 3905 9412 3900 9417
TIME...MOT...LOC 0207Z 299DEG 32KT 3909 9404
WIND...HAIL 60MPH <.75IN
$$
SF843
WWUS53 KEAX 310217
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 PM CDT FRI JUL 30 2010
MOC095-177-310226-
/O.EXP.KEAX.SV.W.0244.000000T0000Z-100731T0215Z/
JACKSON MO-RAY MO-
917 PM CDT FRI JUL 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RAY AND
NORTHEASTERN JACKSON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EAST CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI AND SOUTH
CENTRAL RAY COUNTY IN WEST CENTRAL MISSOURI UNTIL 930 PM CDT.
LAT...LON 3908 9430 3930 9415 3922 9397 3920 9399
3920 9400 3919 9405 3915 9404 3914 9406
3914 9411 3905 9412 3900 9417
TIME...MOT...LOC 0209Z 299DEG 32KT 3908 9402
$$
SFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:38 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 30, 6:38 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 638 PM CDT FRI JUL 30 2010 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... A WEAK SHORTWAVE EMBEDDED IN WNW UPPER FLOW HAS TRIGGERED A BAND OF CONVECTION WHICH HAS NOW SHIFTED IN CNTRL MO. AIR MASS AHEAD OF THE CONVECTION WAS RATHER UNSTABLE WITH SBCAPES FM 2500-3000 J/KG WITH 25-30 KNOTS OF EFFECTIVE SHEAR. FREEZING LVLS ARE QUITE HIGH WITH WET MICROBURSTS AND LOCALLY HEAVY RAINFALL THE PRIMARY THREATS. AN OUTFLOW BOUNDARY STRETCHED ALONG THE I-70 CORRIDOR...BUT FOR THE TIME BEING...CU FIELDS SUGGEST THAT THERE MAY BE SOME SUBSIDENCE BEHIND THE SHORTWAVE. HOWEVER...CONVECTION WAS DEVELOPING WELL TO THE WEST OF TOP...WHERE A FRONTAL BOUNDARY WAS SLOWLY PUSHING EAST. THE VERY WEAK FRONTAL BOUNDARY STRETCHED FM RSL TO NR FNB. THIS BOUNDARY WILL SLOWLY SHIFT SE AND SHIFT TO NR THE I-35 CORRIDOR BY AROUND MIDNIGHT. SFC BASED INSTABILITY WILL DECREASE BY LATE THIS EVENING...BUT THE BOUNDARY MAY CONTINUE TO TRIGGER THUNDERSTORMS ACR NERN KS TO NWRN MO WITH THE ACTIVITY SHIFTING SE. THE THREAT OF DAMAGING WINDS WILL LIKELY END SHORTLY BEFORE MIDNIGHT. GIVEN THE HIGH PRECIPITABLE WATER...ANY STORM COULD PRODUCE LOCALLY VERY HEAVY RAINFALL. THE BOUNDARY WILL DISSIPATE THIS WEEKEND WITH HEIGHTS GRADUALLY RISING. CANNOT RULE OUT A FEW TSTMS DURING THE AFTN AND EVE HOURS. OTHERWISE...TEMPS WILL GRADUALLY RISE WITH HEAT INDICES INCREASING. DB MEDIUM RANGE (MONDAY THROUGH FRIDAY)... UPPER LEVEL RIDGE AXIS SHOULD BE CENTERED ACROSS THE SOUTH-CENTRAL US BY THE BEGINNING OF THE WEEK. NORTHERN STREAM SHORT WAVE TROUGH WILL SLIDE ACROSS THE GREAT LAKES DURING THE DAY MONDAY BRINGING A COLD FRONT TOWARD THE AREA. HOWEVER...WITH UPPER RIDGE WILL LIKELY REMAINING FIRMLY IN PLACE ACROSS THE DEEP SOUTH AND THE BULK OF ENERGY ASSOCIATED WITH NORTHERN STREAM WAVE REMAINING WELL NORTH OF THE REGION...EXPECT SURFACE BOUNDARY WILL ONLY MAKE LIMITED SOUTHWARD MOVEMENT THROUGH MONDAY NIGHT. EXACT BOUNDARY POSITION IS STILL SOMEWHAT IN QUESTION AND MAY ULTIMATELY BE AUGMENTED BY MESOSCALE CONVECTIVE PROCESSES. HOWEVER...EXPECTING THE FRONT TO STALL ACROSS PORTIONS OF IOWA AND NEBRASKA BY MONDAY EVENING. WILL ONLY MENTION SLIGHT CHC POPS FOR NOW ON MONDAY ACROSS THE NORTHERN COUNTIES UNTIL MORE CONFIDENCE ON BOUNDARY POSITION IS DETERMINED. POSITION OF REMNANT BOUNDARY WILL BE KEY IN CONVECTIVE CHANCES THROUGH THE REMAINDER OF THE WEEK. GIVEN UNCERTAINTY IN FRONTAL POSITION AND EXPECTED UNSTABLE AIR MASS TO BE IN PLACE...WILL KEEP SLIGHT CHC MENTION THROUGH THE WEEK FOR MAINLY AFTERNOON AND EVENING SHOWER/THUNDERSTORM ACTIVITY. OTHERWISE...HOT AND HUMID CONDITIONS LOOK TO REMAIN IN PLACE AS H850 THERMAL AXIS SLIDES OVERHEAD. DEROCHE && .AVIATION... FOR THE 00Z TAFS...SCATTERED SHOWERS AND THUNDERSTORMS HAVE FORMED ALONG A WEAK COLD FRONT OVER NW MO SINCE 5 PM. EXPECT TO SEE A FEW SHOWERS AND THUNDERSTORMS FORM WESTWARD ALONG THIS FRONT AND MOVE THROUGH NORTHEAST KS AND WEST CENTRAL MO THIS EVENING. NOT EXPECTING A SOLID LINE SO WILL GO WITH CB IN THE TAF AND AMEND IF THE STORMS INCREASE IN COVERAGE. RISK OF THUNDER WILL END BY LATE EVENING AS WINDS SHIFT TO THE NORTH AND DRIER AIR FILTERS IN. SOME LIGHT MVFR FOG IS POSSIBLE DURING THE PRE-DAWN HOURS AT KSTJ AND KMCI WITH LIGHT WINDS CONTINUED HIGH HUMIDITY. FROM SHORTLY AFTER SUNRISE AND THROUGH THE REST OF THE FORECAST VFR CONDITIONS WILL PREVAIL. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 30, 12:57 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1257 PM CDT FRI JUL 30 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-311800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1257 PM CDT FRI JUL 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A BAND OF THUNDERSTORMS ACROSS NORTHERN MISSOURI WILL CONTINUE TO PUSH EAST SOUTHEAST ACROSS THE OUTLOOK AREA THIS AFTERNOON AND THIS EVENING. LOCALLY VERY HEAVY RAINFALL IS POSSIBLE. IN ADDITION...A FEW STORMS MAY PRODUCE DAMAGING WINDS. ADDITIONAL THUNDERSTORMS MAY DEVELOP IN SOUTHEASTERN NEBRASKA THIS AFTERNOON...AHEAD OF A WEAK COLD FRONT. ANY STORMS WHICH DEVELOP WILL SHIFT SOUTHEAST TONIGHT AS THE COLD FRONT DRIVES SOUTHEAST. ALTHOUGH SEVERE WEATHER IS NOT LIKELY WITH THE STORMS LATER TONIGHT...A FEW STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK COLD FRONT WILL BE NEAR THE IOWA BORDER MONDAY AND TUESDAY. THIS FRONT MAY TRIGGER SCATTERED THUNDERSTORMS ACROSS FAR NORTHERN MISSOURI MONDAY AND TUESDAY...MAINLY ALONG AND NORTH OF ROUTE 36. OTHERWISE...CONDITIONS WILL BE QUITE HOT AND HUMID...WITH TEMPERATURES RISING INTO THE 90S. HEAT INDICES WILL RISE TO BETWEEN 100 AND 110 MONDAY AND TUESDAY. THE HIGH HEAT INDICES MAY CONTINUE THROUGH THE REST OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 30, 3:58 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 PM CDT FRI JUL 30 2010
MOZ032-039-040-045-046-302130-
CHARITON MO-COOPER MO-HOWARD MO-PETTIS MO-SALINE MO-
358 PM CDT FRI JUL 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHARITON...EASTERN
SALINE...HOWARD...NORTHERN COOPER AND NORTHEASTERN PETTIS COUNTIES
UNTIL 430 PM CDT...
AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SLATER TO 7 MILES SOUTHEAST OF SLATER TO 8 MILES SOUTH OF MARSHALL...
AND MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GLASGOW...FAYETTE...BOONVILLE...ARMSTRONG...NEW FRANKLIN...PILOT
GROVE...BUNCETON...ARROW ROCK...NELSON...BLACKWATER...LAMINE AND
FRANKLIN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3912 9249 3901 9256 3897 9256 3895 9254
3878 9278 3898 9338 3915 9308 3942 9293
3934 9271 3933 9271 3924 9245
TIME...MOT...LOC 2058Z 293DEG 36KT 3926 9294 3911 9297
3900 9317
SFLocal storm report, Jul 30, 4:37 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
437 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FLASH FLOOD 3 NE MOBERLY 39.45N 92.40W
07/30/2010 RANDOLPH MO BROADCAST MEDIA
COUNTY ROAD 1330 NORTHWEST OF THE MOBERLY AIRPORT WAS
REPORTED TO BE IMPASSABLE DUE TO FLOOD WATER
&&
ABAILEYLocal storm report, Jul 30, 6:38 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 4 SE BOONVILLE 38.92N 92.70W
07/30/2010 COOPER MO EMERGENCY MNGR
HALF MILE SOUTH OF I-70. HALF OF ROOF BLOWN OFF AN
AUTOSALES BUILDING. FLAG POLE BENT. NUMEROUS TREES DOWN.
&&
AJSpecial weather statement, Jul 30, 6:38 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 PM CDT FRI JUL 30 2010
MOZ004-012-013-310015-
ANDREW MO-DE KALB MO-GENTRY MO-
638 PM CDT FRI JUL 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GENTRY...
NORTHWESTERN DEKALB AND NORTHEASTERN ANDREW COUNTIES UNTIL 715 PM
CDT...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNION STAR...OR 11 MILES NORTHEAST OF
SAVANNAH...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
UNION STAR AROUND 650 PM CDT.
KING CITY AROUND 655 PM CDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4005 9432 3984 9443 3997 9479 4013 9471
4013 9468
TIME...MOT...LOC 2338Z 291DEG 13KT 4002 9463
SFSpecial weather statement, Jul 30, 8:08 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
808 PM CDT FRI JUL 30 2010
KSZ103-310145-
LEAVENWORTH KS-
808 PM CDT FRI JUL 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEAVENWORTH COUNTY UNTIL
845 PM CDT...
AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINCHESTER...OR 8 MILES SOUTH OF
NORTONVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LEAVENWORTH...BASEHOR...EASTON...JARBALO AND FAIRMOUNT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3918 9518 3931 9518 3937 9517 3932 9490
3911 9493 3917 9518
TIME...MOT...LOC 0108Z 286DEG 35KT 3929 9527
MJLocal storm report, Jul 30, 8:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM FUNNEL CLOUD LIBERTY 39.24N 94.42W
07/30/2010 CLAY MO PUBLIC
&&
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 34 min |
| Jul 30, 9:02 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 28 min |
| Jul 30, 10:26 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 22 hr |
| Jul 30, 10:26 PM CDT | River Flood Warning | EAX | Cooper, Howard | 32 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.